BibTeX record journals/algorithmica/DemaineLO06

download as .bib file

@article{DBLP:journals/algorithmica/DemaineLO06,
  author    = {Erik D. Demaine and
               Stefan Langerman and
               Joseph O'Rourke},
  title     = {Geometric Restrictions on Producible Polygonal Protein Chains},
  journal   = {Algorithmica},
  volume    = {44},
  number    = {2},
  pages     = {167--181},
  year      = {2006},
  url       = {https://doi.org/10.1007/s00453-005-1205-7},
  doi       = {10.1007/s00453-005-1205-7},
  timestamp = {Fri, 30 Nov 2018 13:28:57 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/algorithmica/DemaineLO06},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier